Codeine - how much is too much? - Hip Forums
Hip Forums Click for books about Marijuana   Click to Chat
Hip Forums Home Register Forum Options Mark Forums Read Social Groups Hip Universe Hip Radio Chat Room [4]

Thread Title Search    
User's Login
User Name
Password
Remember Me?
Join the Facebook of Sex
Hip Shops
Latest Videos
Active Journals
Forum Description: Discuss prescription drugs and their effects
Reply
 
Thread Tools Display Modes
Old 02-26-2009, 12:55 PM   #1
walsh
Senior Member
 
Join Date: Jan 2009
Posts: 2,683
walsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of light
Codeine - how much is too much?
Like this post? Yes | No    

I've been on 60-80mg for 3 days, taken roughly every 6 hours and starting to get some bad effects. I need it for pain but the shivering, anxiety, stomach pains and nausea when I go without it are getting worse. I don't want to get dependence on the stuff.
walsh is offline   Reply With Quote
Old 02-26-2009, 07:34 PM   #2
SpENS93
Illuminati
 
SpENS93's Avatar
 
Join Date: Oct 2006
Location: Detroit
Posts: 2,274
SpENS93 is on a distinguished road
Like this post? Yes | No    

codeine sucks
SpENS93 is offline   Reply With Quote
Old 02-26-2009, 10:19 PM   #3
walsh
Senior Member
 
Join Date: Jan 2009
Posts: 2,683
walsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of lightwalsh is a glorious beacon of light
Like this post? Yes | No    

For pain it's good. Similar to morphine in high doses.
walsh is offline   Reply With Quote
Old 02-27-2009, 01:40 AM   #4
DejaVoodoo
Member
 
Join Date: May 2008
Location: TN
Age: 24
Posts: 166
DejaVoodoo is on a distinguished road
Like this post? Yes | No    

Codeine is synthesized to morphine. It sucks though. But you're not anywhere near a big dose so the side effects you're having is just a bad reaction to codeine, period.
DejaVoodoo is offline   Reply With Quote
Old 02-27-2009, 01:46 AM   #5
Mr.Writer
Senior Member
 
Mr.Writer's Avatar
 
Join Date: Mar 2008
Location: It's turtles all the way down!
Age: 28
Posts: 13,192
Mr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant futureMr.Writer has a brilliant future
Like this post? Yes | No    

"When you go without it"? But you're taking it every 6 hours . . . when do you 'go without it'? You mean like a few hours before your next redose? That's just the side effects of codeine, not addiction. You're also taking a very normal amount. Just don't ever raise it, and when you don't need it anymore, stop.

I bet some of those symptoms are from all the APAP in the pill as well, like the stomach pain.
__________________

Mr.Writer is offline   Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT +1. The time now is 06:30 AM.

The Hip Forums are intended for mature audiences for entertainment and educational purposes only. Hip Inc. doesn't encourage anyone to break laws, so know the law where you live. You are solely responsible for your actions on this site and illegal activities will be not be tolerated here.


Powered by vBulletin® Version 3.8.2
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright Hip Inc. 1996-Forever!